# SDR UIEA201902213292

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,287 hours, 16,646 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CARGO A/C TEMP STATUS MSG"( PERFORMED BITE TEST ON TEMP CONTROLLER AUX ZONE, NO FAULT SHOWN, STATUS MSG NO LONGER SHOWING. IAW FIM 21-61-00/101. )
